Vladimir Leonidovich Popov (congratulation)
Izvestiya. Mathematics, Tome 85 (2021) no. 5
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{IM2_2021_85_5_a0,
title = {Vladimir {Leonidovich} {Popov} (congratulation)},
journal = {Izvestiya. Mathematics},
pages = {I},
year = {2021},
volume = {85},
number = {5},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2021_85_5_a0/}
}
Vladimir Leonidovich Popov (congratulation). Izvestiya. Mathematics, Tome 85 (2021) no. 5. http://geodesic.mathdoc.fr/item/IM2_2021_85_5_a0/